Journal of the Mathematical Society of Japan

Model theory on a positive second order logic with countable conjunctions and disjunctions

Nobuyoshi MOTOHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 1 (1973), 27-42.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435761

Digital Object Identifier
doi:10.2969/jmsj/02510027

Mathematical Reviews number (MathSciNet)
MR0317927

Zentralblatt MATH identifier
0244.02019

Subjects
Primary: 02H10
Secondary: 02B15 02B25

Citation

MOTOHASHI, Nobuyoshi. Model theory on a positive second order logic with countable conjunctions and disjunctions. J. Math. Soc. Japan 25 (1973), no. 1, 27--42. doi:10.2969/jmsj/02510027. https://projecteuclid.org/euclid.jmsj/1240435761


Export citation